Facebook Pixel

After taking an emergency contraceptive pill i had breakthrough bleeding on 9th may... now should i count the days of my period from 9th..?

By June 11, 2016 - 3:00am
Rate This

Add a Comment2 Comments

Thankyou so much for your prompt reply.. today i'm noticing scanty brownish discharge... is that a side effect too..?

June 11, 2016 - 10:28am

Hello and welcome to EmpowHer,
Since the bleeding your experienced was a side effect of the drug, you should experience your regular period at the usual time. However, there are instances when the drug also delays your regular period. The drug effects each period a little differently.
Do not be alarmed if you also experience side effects such as nausea, cramping, and tender breasts.
These are also side effects of the drug.

June 11, 2016 - 7:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!